Back to Search Start Over

LA EFICIENCIA DE LOS BANCOS DE DESARROLLO MEXICANOS: MEDICIONES DETERMINÍSTICAS Y ESTOCÁSTICAS.

Authors :
Álvarez González, Damara S.
Ruiz Porras, Antonio
Source :
Revista de Economía (Universidad Autónoma de Yucatán); jul-dic2018, Vol. 35 Issue 91, p9-33, 25p
Publication Year :
2018

Abstract

<i>Copyright of Revista de Economía (Universidad Autónoma de Yucatán) is the property of Universidad Autonoma de Yucatan, Facultad de Economia and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract.</i> (Copyright applies to all Abstracts.)

Details

Language :
Spanish
ISSN :
0188266X
Volume :
35
Issue :
91
Database :
Complementary Index
Journal :
Revista de Economía (Universidad Autónoma de Yucatán)
Publication Type :
Academic Journal
Accession number :
133903572